Foxy (foxypadawan) wrote in vaginapagina,
Foxy
foxypadawan
vaginapagina

Micronor adjustment period?

Hey all,

Three weeks ago after a particularly frustrating appointment with my new GP (but that's another story) I switched from Cerezette to Micronor the logic being that Micronor is a lower dose POP and would perhaps make me less teary and boost my libido a bit.

Since I've started taking it my boobs have gone down half a cup size and are incredibly sensitive. My nipples hurt, a lot. I feel sick immediately after taking it, regardless what I have for breakfast. I was sick today, have had killer acid reflux and have had horrendous cramps that multiple painkillers do nothing for. None of these are the symptoms I used to associate with my periods (I've not had one for close to four years).

I'm inclined to go back on Cerazette since I can cope with being teary and now that I'm aware it lowers my sex drive I can take steps to try and balance it out. My question is: is it too soon to switch back? I had a similar problem with Implanon way back and was told to stick it out for three months and had an utterly horrible time of it. Is it likely that my body's simply adjusting or would a variety of symptoms suggest it's just not for me?

Thanks, as ever.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 0 comments